# SDR FDEA200811114841

- Difficulty date: November 11, 2008
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: ARB11646
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND CRACK ON INTERCOSTAL. REPAIRED AREA IAW SRM 57-00-01 FIG 3 SHT 2 VOL I.
